Access count of this item: 136

Files in This Item:
File Description SizeFormat 
1852-01.pdf675.14 kBAdobe PDFView/Open
Title: バナッハ空間の非拡大型非線形写像に関する双対定理 (函数解析学による一般化エントロピーの新展開)
Other Titles: DUALITY THEOREMS FOR NONLINEAR MAPPNGS OF NONEXPANSIVE TYPE IN BANACH SPACES (New developments of generalized entropies by functional analysis)
Authors: 茨木, 貴徳  KAKEN_name
Author's alias: IBARAKI, TAKANORI
Keywords: 擬非拡大写像
準非拡大写像
準距離射影
サニー準非拡大射影
不動点
MSC: 46B10
47H09
47H10
Issue Date: Sep-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1852
Start page: 1
End page: 7
URI: http://hdl.handle.net/2433/195165
Appears in Collections:New developments of generalized entropies by functional analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.